It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jang,D.S. on November 01, 2000 at 22:47:14:

In Reply to: after injecting insulin and then eating I get Hiccups Why? posted by Ian on November 01, 2000 at 07:51:55:

: I believe three cups of ginseng tea everyday will help to lessen the Hiccups.


: My father is getting Hiccups when eating after injecting with insulin. He then becomes sick. This is making meal times a problem and he is now starting to refuse to take the insulin. He is losing weight and doesn't look well. I am starting to get worried.


Follow Ups

All times are GMT -7. The time now is 10:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!